MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD LEGACY PCA PUMPS; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD LEGACY PCA PUMPS; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump had a high-pressure alarm during testing and was due to a damaged downstream occlusion (dso) sensor.There was no patient involvement and harm.
 
Additional Manufacturer Narrative
The suspect pump was returned for evaluation.Visual inspection was performed and was confirmed that there were no anomalies noted with respect to the complaint.The event history log (ehl) was reviewed.The high-pressure alarm was noted and confirmed in the ehl as stated by the complainant.The service history review was performed, and it was confirmed that there was no previous repair noted.The dso test was performed, and it was confirmed that the sensor was damaged.The allegation made by the complainant was confirmed.The probable root cause of the event was due to the damaged dso sensor and was then replaced.

Brand Name
CADD LEGACY PCA PUMPS
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25512226
Report Number3012307300-2026-06118
Device Sequence Number21470846
Product Code MEA
UDI-Device Identifier10610586019449
UDI-Public(01)10610586019449(11)210419
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6300
Device Catalogue Number21-6300-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown